Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin SR ANXIETY. .

Posted by Lorraine on February 11, 2001, at 18:26:45

In reply to Re: Wellbutrin SR ANXIETY. ., posted by LauraD on February 2, 2001, at 13:32:02


I had to stop taking Wellbutrin because it gave me panic attacks.


> > What do you mean by Anxiety?
> I mean waking up in the middle of the night scared to death. Of what? I'm not sure. My heart was pounding and I was sweating from head to toe, accompanied by a strong urge to throw up. (This could just be my form of anxiety though)
>
> My Dr. told me that Wellbutrin doesn't do ANYTHING for anxiety... He said he would only supplement my Prozac with it to help sexual dysfunction. And if he knew a patient was suffering anxiety he would not prescribe Wellburtin.
> (?)


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[53769]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lorraine thread:53031
URL: http://www.dr-bob.org/babble/20010131/msgs/53769.html